# SDR AWXA200700642

- Difficulty date: May 6, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON CABIN FLOORBEAM, FR 67 +4", -Y1192 TO -Y1292.  REPLACED CABIN FLOORBEAM, FR 66 - FR 68, -Y1192 TO -Y1292 IAW A319 SRM 51-72-11.
